MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734062
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735346r, serial/lot #: (b)(4), udi#: (b)(4).A medtronic representative went to the site to test the equipment.It was reported that the issue could not be confirmed or replicated, no components were replaced.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used during a cranial resection procedure.It was reported that the localizer was disconnected.The localizer was working and then the site took an imri with "imris" and merged it with the scan in the software.The manufacturer representative rebooted the system and the network interface unit (niu) in the room, but this did not resolve the issue.At this point the surgeon had resected enough tumor that he was comfortable aborting navigation and proceeding with the case.There was no known impact on the patient.There was a reported delay of less than one hour due to this issue.It was confirmed that the system is functioning as intended after pressing the reset button on the back of the niu.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9806660
Report Number1723170-2020-00803
Device Sequence Number13647775
Product Code HAW
UDI-Device Identifier00613994665928
UDI-Public00613994665928
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734062
Device Catalogue Number9734062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight84